# SDR USAA960049

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353214
- Condition: Cracked
- Location: Bs 639
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK IN STRINGER CLIP, AT BS 639 STRINGER 6R.  REPLACED CLIP, REPAIRED PER EO 5393G227.  (M)
